Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the center conditions
of certain cubic systems


Author: M. A. M. Alwash
Journal: Proc. Amer. Math. Soc. 126 (1998), 3335-3336
MSC (1991): Primary 34C25; Secondary 34C05, 34C23
MathSciNet review: 1485453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides a new simple proof of a recent result by C. B. Collins (Differential and Integral Equations 10 (1997), 333-356) to derive the center conditions for a class of planar cubic systems. The idea is to consider periodic solutions of a related scalar non-autonomous equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C25, 34C05, 34C23

Retrieve articles in all journals with MSC (1991): 34C25, 34C05, 34C23


Additional Information

M. A. M. Alwash
Affiliation: Department of Mathematics, University of California, Los Angeles, California 90095
Email: alwash@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04715-7
PII: S 0002-9939(98)04715-7
Received by editor(s): April 1, 1997
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society